Archiv der Mathematik

, Volume 11, Issue 1, pp 263–269 | Cite as

Behavior of meromorphic functions on boundary paths, with applications to normal functions

  • F. Bagemihl
  • W. Seidel
Article

References

  1. [1]
    F. Bagemihl andW. Seidel, Spiral and other asymptotic paths, and paths of complete indetermination, of analytic and meromorphic functions. Proc. Nat. Acad. Sci. U.S.A.39, 1251–1258 (1953).Google Scholar
  2. [2]
    F. Bagemihl andW. Seidel, Some boundary properties of analytic functions. Math. Z.61, 186–199 (1954).Google Scholar
  3. [3]
    F. Bagemihl andW. Seidel, Sequential and continuous limits of meromorphic functions. Ann. Acad. Sci. Fennicae AI280, 1–17 (1960).Google Scholar
  4. [4]
    H. Behnke undF. Sommer, Theorie der analytischen Funktionen einer komplexen Veränderlichen. Berlin 1955.Google Scholar
  5. [5]
    L.Bieberbach, Lehrbuch der Funktionentheorie, Bd. II, 2. Aufl. Leipzig und Berlin 1931.Google Scholar
  6. [6]
    E. F. Collingwood andM. L. Cartwright, Boundary theorems for a function meromorphic in the unit circle. Acta Math.87, 83–146 (1952).Google Scholar
  7. [7]
    G. M.Golusin, Geometrische Funktionentheorie. Berlin 1957.Google Scholar
  8. [8]
    W. Gross, Uber die Singularitäten analytischer Funktionen. Monatsh. Math. Phys.29, 3–47 (1918).Google Scholar
  9. [9]
    S. Kierst etE. Szpilrajn, Sur certaines singularités des fonctions analytiques uniformes. Fundamenta Math.21, 276–294 (1933).Google Scholar
  10. [10]
    L. H. Lange, A non-Euclidean analogue to a theorem of H. Milloux and its relationship to a theorem of W. Seidel. Amer. Math. Soc. Notices5, 847–848 (1958).Google Scholar
  11. [11]
    L. H.Lange, Sur les cercles de remplissage non-euclidiens. Ann. Sci. Écol. Norm. Sup. (to appear).Google Scholar
  12. [12]
    O. Lehto andK. I. Virtanen, Boundary behaviour and normal meromorphic functions. Acta Math.97, 47–65 (1957).Google Scholar
  13. [13]
    A. J. Lohwater andG. Piranian, The boundary behavior of functions analytic in a disk. Ann. Acad. Sci. Fennicae AI239, 1–17 (1957).Google Scholar
  14. [14]
    P.Montel, Leçons sur les familles normales de fonctions analytiques et leurs applications. Paris 1927.Google Scholar
  15. [15]
    G. Piranian, The boundary of a simply connected domain. Bull. Amer. Math. Soc.64, 45–55 (1958).Google Scholar
  16. [16]
    I.I.Priwalow, Randeigenschaften analytischer Funktionen. Berlin 1956.Google Scholar
  17. [17]
    W. Seidel, Holomorphic functions with spiral asymptotic paths. Nagoya Math. J.14, 159–171 (1959).Google Scholar
  18. [18]
    W. Seidel andJ. L. Walsh, On the derivatives of functions analytic in the unit circle and their radii of univalence and ofp-valence. Trans. Amer. Math. Soc.52, 128–216 (1942).Google Scholar
  19. [19]
    G. Valiron, Sur les singularités de certaines fonctions holomorphes et de leurs inverses. J. Math. Pur. Appl. (IX. Sér.)15, 423–435 (1936).Google Scholar

Copyright information

© Birkhäuser Verlag 1960

Authors and Affiliations

  • F. Bagemihl
    • 1
  • W. Seidel
    • 2
  1. 1.South Bend
  2. 2.Notre Dame

Personalised recommendations